# SDR 2000UALA00567

- Difficulty date: September 29, 2000
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 7,254 hours, 2,675 cycles
- Engine: Pwa PW4052
- System (JASC): 2730 · Elevator Control System
- Part: Rod End Bearing
- Part number: DRX34B
- Condition: Worn
- Location: Elevator
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

GOT SEVERE NOSE STRUT VIBRATION AS SOON AS NOSE WHEEL LOWERED TO RUNWAY.  NO NOSE WHEEL STEERING. CAUSE APPEARS TO BE THE LEFT ELEVATOR POWER CONTROL UNIT REACTION LINK ROD END BEARINGS.  RADIAL FREEPLAY ON TWO OF THE THREE BEARINGS MEASURED AT .030 AND .012 INCH.  ALL THREE LT ELEVATOR ROD ENDS WERE REPLACED.
